Chaos, complex transients and noise: Illustration with a Kaldor model

A. Dohtani, T. Misawa, T. Inaba, M. Yokoo, T. Owase

    Research output: Contribution to journalArticle

    11 Citations (Scopus)

    Abstract

    In the present paper two-dimensional discrete Kaldor-type models are investigated. First, a sufficient condition for the existence of topological chaos of the model is derived analytically for a special parameter set. Second, the influences of noise on the Kaldor model are examined numerically. We show that noise may not only obscure the underlying structures, but also reveal the hidden structures, for example, the chaotic attractors near a window of chaos or the periodic attractors near a small chaotic parameter region.

    Original languageEnglish
    Pages (from-to)2157-2174
    Number of pages18
    JournalChaos, Solitons and Fractals
    Volume7
    Issue number12
    DOIs
    Publication statusPublished - 1996 Dec

      Fingerprint

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics

    Cite this